We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.

Durham Research Online
You are in:

Toda equations and Pluecker formulae.

Bolton, J. and Woodward, L. M. (2003) 'Toda equations and Pluecker formulae.', Bulletin of the London Mathematical Society., 35 (2). pp. 145-151.


An extension is obtained to certain maps into full flag manifolds of compact simple Lie groups of the classical Pluecker formulae for holomorphic curves in complex projectuive space.

Item Type:Article
Full text:Full text not available from this repository.
Publisher Web site:
Record Created:02 Jul 2008
Last Modified:15 Feb 2010 12:07

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Usage statisticsLook up in GoogleScholar | Find in a UK Library